SEMI MODUL POLINOMIAL FUZZY ATAS ALJABAR MAX-PLUS FUZZY

  • Ari Wardayani Department of Mathematics, Jenderal Soedirman University
  • Suroto Suroto Department of Mathematics, Jenderal Soedirman University

Abstract

In this paper, we discuss the extension of fuzzy max-plus algebra on polynomial with coefficient in fuzzy number. We also proof that fuzzy polynomial  is semi modul over fuzzy max-plus algebra.

Published
2011-06-24
How to Cite
WARDAYANI, Ari; SUROTO, Suroto. SEMI MODUL POLINOMIAL FUZZY ATAS ALJABAR MAX-PLUS FUZZY. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 3, n. 1, p. 1-7, june 2011. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2968>. Date accessed: 04 feb. 2023. doi: https://doi.org/10.20884/1.jmp.2011.3.1.2968.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.